# SDR CALA2009080600439

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 41,256 hours, 21,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable Assy
- Part number: 65C1990115
- Condition: Frayed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR LATCH CABLE HAS BROKEN STRANDS (FCD 2561-01189).  REMOVED AND REPLACED L2 EMERGENCY ESCAPE SLIDE CABLE IAW 737 AMM 25-61-35-402-007.
